# SDR SWAA2016020548718

- Difficulty date: January 14, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 64,451 hours, 51,194 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: SI3570399
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT SUPPORT FITTING CRACKED AT NR 5 HOLE.  R&R FITTING PER EA.
